# SDR SWAA2022050391014

- Difficulty date: April 4, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 38,917 hours, 23,567 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS 277 TO BS 294.5 BL 0 FWD GALLEY AND LAV 2022-168797 / [01] INSTALLED INTERCOSTAL AND FASTENERS LOCATED BS277 TO BS294.5 BL 0 FWD GALLEY AND LAV IAW B737-700 SRM 51-40-02 AND DWG 141A5400 REV - SEE INDIVIDUAL SIGNOFFS BELOW;[02] INSTALLED INTERCOSTAL AND FASTENERS LOCATED BS277 TO BS294.5 BL 0 FWD GALLEY AND LAV IAW B737-700 SRM 51-40-02 AND DWG 141A5400 REV - SEE INDIVIDUAL SIGNOFFS BELOW TASK COMPLETED
